RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2019, Volume 10, Issue 1, Pages 73–82 (Mi mvk277)  

Layers of the graph of $k$-fold iteration of the uniform random mapping

V. O. Mironkin

National Research University Higher School of Economics, Moscow

Abstract: The probabilistic characteristics of the graph of $k$-fold iteration of uniform random mapping are studied. Exact expressions and estimates for the distribution of the distances from the vertices to cycles are obtained. Formulas for expected values of the numbers of vertices on the given distance from cycles and for the distribution function of the height of a random vertex are derived.

Key words: uniform random mapping, iteration of random mapping, graph of a mapping, layer in a graph, cyclic vertices.

DOI: https://doi.org/10.4213/mvk277

Full text: PDF file (174 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
UDC: 519.212.2+519.719.2
Received 30.V.2016, 30.XI.2018

Citation: V. O. Mironkin, “Layers of the graph of $k$-fold iteration of the uniform random mapping”, Mat. Vopr. Kriptogr., 10:1 (2019), 73–82

Citation in format AMSBIB
\Bibitem{Mir19}
\by V.~O.~Mironkin
\paper Layers of the graph of $k$-fold iteration of the uniform random mapping
\jour Mat. Vopr. Kriptogr.
\yr 2019
\vol 10
\issue 1
\pages 73--82
\mathnet{http://mi.mathnet.ru/mvk277}
\crossref{https://doi.org/10.4213/mvk277}
\elib{http://elibrary.ru/item.asp?id=37652162}


Linking options:
  • http://mi.mathnet.ru/eng/mvk277
  • https://doi.org/10.4213/mvk277
  • http://mi.mathnet.ru/eng/mvk/v10/i1/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические вопросы криптографии
    Number of views:
    This page:34
    References:5
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019